| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a display (dim/fading/color spectrum) issue.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.There was no indication that the product caused or contributed to an adverse event.
Additional Manufacturer Narrative
Follow-up #1: date of submission 22-11-2017 device evaluation: the device has been returned and evaluated by product analysis on 02-11-2017 with the following findings: the display was dim and discolored.Unrelated to the original complaint, the battery compartment was cracked.